# SDR AALA20010074

- Difficulty date: January 11, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT MID GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
